ON SOME INTEGRAL REPRESENTATIONAL FORMULAS FOR SCHWARZIAN COEFFICIENTS WITH AN APPLICATION TO NUMBER THEORY

Authors

  • STEPHEN M. ZEMYAN Department of Mathematics, The Pennsylva11ia State University, Mont Alto Campus, Mont Alto, Pennsylvania 17237-9799, U.S.A.

DOI:

https://doi.org/10.5556/j.tkjm.23.1992.4556

Keywords:

Löwner parametric method, Schwarzian coefficients

Abstract

We develop integral representational formulas for all Sch­warzian coefficients of single-slit mappings by utilizing Lowner's Para­metric Method. As an application, we evaluate a complicated number­ theoretic sum.

References

P. L. Duren, "Univalent Functions", Springer-Verlag, Heidelberg and New York, 1983.

G. M. Goluzin, "Geometric Theory of Functions of a Complex Variable", English Transl., Amer. Math Soc., Providence, R. I., 1969.

R. Harmelin, "Generalized Grunsky coefficient.sand inequalities", Israel J. of Math., Vol. 57, No. 3. (1987), 317-364.

E. Hille, "Analytic Function Theory", II, Chelsea, New York, 1962.

J. A. Hummel, "The Grunsky coefficients of a schlicht function", Proc. Amer. Math. Soc., 15 {1964), 142-150.

J. A. Jenkins, "On certain coefficients of univalent functions in Analytic Functions" Princeton Univ. Press, Princeton, N.J ., 1960.

W. Kraus, "Uger den Zusarmmenhang einiger Charakteristiken eines einfach zusammen- hängenden Bereiches mit der Kreisabbildung", Mitt. Math. Sem. Giessen, 21 (1932), 1-28.

Ch. Pommerenke, "Univalent Functions", Vandenhoeck and Ruprecht Gottingen, 1975.

M. Schiffer, "Sur un probleme d'extremum de la representation conforme", Bull. Soc. Math. France, 66 (1938), 48-55.

G. Schober, "Univalent Functions-Selected Topics", Lecture Notes in Math. No. 478, Spr­inger-Verlag, 1975.

I. Schur, "On Faber Polynomials", Amer. J. Math., 67 (1945), 33-41.

P. Todorov, "Explicit Formulas for the coefficients of Faber polynomials with respect to univalent functions of the class I:",Proc. Amer. Math. Soc., Vol. 82, Number 3, (1981), 431-438.

C. Fitzgerald and Ch. Pommerenke, "The de Branges theorem on univalent functions", Trans. Amer. Math. Soc., 290 (1985), 683-690.

S. Zemyan, "On the Schwarzian Coefficients of Univalent Functions", Bull. Austral. Math. Soc., Vol. 46 (1992), 389-198.

Downloads

Published

1992-12-01

How to Cite

ZEMYAN, S. M. (1992). ON SOME INTEGRAL REPRESENTATIONAL FORMULAS FOR SCHWARZIAN COEFFICIENTS WITH AN APPLICATION TO NUMBER THEORY. Tamkang Journal of Mathematics, 23(4), 327–335. https://doi.org/10.5556/j.tkjm.23.1992.4556

Issue

Section

Papers